Skip to content

Vicks Dayquil Complete Cold & Flu Liquicaps

Pill images, imprints and guides

Vicks Dayquil Complete Cold & Flu Liquicaps comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Vicks Dayquil Complete Cold & Flu Liquicaps pill images

Phenylephrine Hydrochloride 5 mg / Guaifenesin 200 mg / Acetaminophen 325 mg / Dextromethorphan Hydrobromide 10 mg 1 pill